# SDR AALA202112304275

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737*
- Aircraft serial: 29558
- Aircraft time: 35,441 hours, 14,445 cycles
- Engine: CFM567B
- Engine time: 25,229 hours, 10,409 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: CFM567BEVQEC737
- Part serial: 962566
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Part time: 25,229 hours, 10,409 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE 37,000 FEET THE NUMBER 1 OIL FILTER BYPASS LIGHT ILLUMINATED. RAN THE QUICK REFERENCE HANDBOOK PROCEDURE AND SHUT DOWN THE NUMBER 1 ENGINE. DECLARED EMERGENCY, DIVERTED TO STL. AIRCRAFT WAS OVERWEIGHT FOR LANDING. REMOVED AND INSTALLED SERVICEABLE 8130 NUMBER 1 ENGINE PER CARD 08L4007203.
